# SDR YENA2023081500947

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,933 hours, 1,503 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301005003
- Part serial: RP07877
- Condition: Failed
- Location: Wx Sys
- Part time: 7,933 hours, 1,503 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) ' WITH WXR/PWS SWITCH IN #1 POSITION, "WXR OFF" DISPLAYED ON ND'S. RADAR OPERATES NORMALLY IN POSITION 2; REMOVED AND REPLACED WXR TRANSCEIVER REF AMM 34-41-33 OPS CHECK OK.'
